Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 366, NWS North Platte, NE

August 21, 2013Holt County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 21, 2013, 7:30 PM CDT for Holt County, Rock County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2013, 7:30 PM CDT (00:30 UTC)
Expired
Aug 21, 2013, 8:15 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Holt County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 7:44 PM CDTHAIL 2.75Newport, NE
Aug 21, 7:50 PM CDTHAIL 1.754 Se Newport, NEREPORTED ONE WINDOW BROKEN OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 21, 6:46 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
2565 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WUUS53 KLBF 220030
SVRLBF
NEC089-149-220115-
/O.NEW.KLBF.SV.W.0366.130822T0030Z-130822T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM CDT WED AUG 21 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 815 PM CDT

* AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
  OF BASSETT...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...STUART...ATKINSON AND PONY LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 291.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 175 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4269 9889 4219 9905 4251 9962 4273 9949
      4275 9946
TIME...MOT...LOC 0030Z 297DEG 20KT 4263 9942

HAIL...1.75IN
WIND...70MPH

$$

BUTTLER
2 follow-up statements
794 
WWUS53 KLBF 220039
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT WED AUG 21 2013

NEC089-149-220115-
/O.CON.KLBF.SV.W.0366.000000T0000Z-130822T0115Z/
HOLT NE-ROCK NE-
739 PM CDT WED AUG 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ROCK
AND WESTERN HOLT COUNTIES UNTIL 815 PM CDT...

AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWPORT...AND
MOVING SOUTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
NEWPORT...STUART...ATKINSON AND PONY LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 291.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 175 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4269 9889 4219 9905 4251 9962 4273 9949
      4275 9946
TIME...MOT...LOC 0039Z 297DEG 20KT 4261 9936

HAIL...1.75IN
WIND...70MPH

$$

BUTTLER
812 
WWUS53 KLBF 220046
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
746 PM CDT WED AUG 21 2013

NEC089-149-220115-
/O.CON.KLBF.SV.W.0366.000000T0000Z-130822T0115Z/
HOLT NE-ROCK NE-
746 PM CDT WED AUG 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ROCK
AND WESTERN HOLT COUNTIES UNTIL 815 PM CDT...

AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWPORT...AND
MOVING SOUTHEAST AT 25 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
         SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
         VEHICLES.

LOCATIONS IMPACTED INCLUDE...
STUART...ATKINSON AND PONY LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 291.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 175 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 744 PM CDT...SPOTTERS REPORTED BASEBALL SIZED HAIL IN NEWPORT.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4269 9889 4219 9905 4251 9962 4273 9949
      4275 9946
TIME...MOT...LOC 0046Z 297DEG 20KT 4260 9933

HAIL...2.75IN
WIND...60MPH

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 6:22 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 21, 6:22 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT WED AUG 21 2013

.SYNOPSIS...
ISSUED AT 342 PM CDT WED AUG 21 2013

UPPER RIDGE OVER THE CENTRAL PLAINS...CLOSED LOW OFF THE
CALIFORNIA COAST AND UPPER TROUGH GREAT LAKES INTO THE OHIO
VALLEY. UPPER LOW MOVING THROUGH CENTRAL CANADA PUSHING A SURFACE
COOL FRONT THROUGH THE NORTHERN PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 342 PM CDT WED AUG 21 2013

VERY UNSTABLE CONDITIONS RESIDE ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS AFTERNOON...WITH MODIFIED SOUNDING AT NORTH PLATTE
INDICATING NEARLY 5000 J/KG OF SURFACE BASED CAPE. STILL SOMEWHAT OF
A CAP...BUT THAT IS ERODING AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP IN THE VICINITY OF A NEARLY STATIONARY FRONT EXTENDING FROM
ONEILL TO OGALLALA. A 45 KT SOUTHERLY LOW LEVEL JET DEVELOPS THROUGH
WESTERN KANSAS THIS EVENING...WITH THE NOSE LOCATED ACROSS SOUTHWEST
NEBRASKA. THIS SHOULD HELP INCREASE THUNDERSTORM COVERAGE. THE JET
DOESN/T BEGIN TO VEER TO SOUTHWEST UNTIL LATE TONIGHT...SO THERE IS
POTENTIAL FOR CONTINUED REDEVELOPMENT AND LOCALLY HEAVY RAINFALL.
THIS SEEMS MOST LIKELY FROM AREAS AROUND NORTH PLATTE NORTHEAST
THROUGH BROKEN BOW AND ONEILL. AS FAR AS SEVERE...SHEAR IS PRETTY
WEAK...WITH EVEN EFFECTIVE SHEAR VALUES CURRENTLY LESS THAN 20
KTS. THIS IS FORECASTED TO INCREASE A BIT AS THE FRONT SAGS SOUTH
THIS EVENING...BUT STILL REMAINING PRETTY WEAK. SO ALTHOUGH A FEW
SEVERE STORMS ARE POSSIBLE...IT DOESN/T APPEAR THAT WIDESPREAD
SEVERE STORMS SHOULD BE AN ISSUE. IF A STORM DOES BECOME
SEVERE...DAMAGING WIND APPEARS TO BE THE MAIN THREAT.

THE FRONT WILL REMAIN ACROSS THE SOUTHERN PORTIONS OF NEBRASKA
THURSDAY. EAST WINDS TO THE NORTH OF THE FRONT WILL USHER IN A
LITTLE COOLER AIR...WITH HIGHS MOST AREA IN THE 80S. HUMIDITY WILL
STILL BE ON THE HIGH SIDE WITH DEW POINTS REMAINING IN THE
60S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 342 PM CDT WED AUG 21 2013

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY NIGHT
TAPERING DOWN THROUGH THE EVENING AND SKIES CLEARING OUT WEST TO
EAST. FRIDAY 850MB TEMPERATURES RISE TO AROUND 26C. 80S TO THE
NORTHEAST AND 90S WEST TO SOUTHWEST. UPPER RIDGE C3ENTERED OVER
OKLAHOMA WITH NORTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE IN
SOUTHWEST FLOW RING OF FIRE AS THE RIDGE BUILDS INTO THE NORTHERN
PLAINS. WEST COAST TROUGH AND EAST COAST IN UPPER TROUGH. 850MB
TEMPERATURES CONTINUE TO RISE THROUGH THE FIRST PART OF THE
WEEK...APPROACHING 29C BY WEDNESDAY. SCHC PRECIPITATION OVER THE
EASTERN NEBRASKA PANHANDLE AFTERNOON AND EVENING THROUGH THE
WEEK. TEMPERATURES HOLDING IN THE 90S AS THE RIDGE STRENGTHENS AND
BECOMES CENTERED OVER KANSAS. LOWS IN THE 60S AND 70S. SUMMER
RETURNS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 622 PM CDT WED AUG 21 2013

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA THIS EVENING...AND ARE EXPECTED TO END BY 08Z
TONIGHT. IN THE MEANTIME...EXPECT SOME GUSTY WINDS TO 40 KTS IN
THE VICINITY OF THUNDERSTORMS...WITH VISBYS DOWN TO 3 TO 5 MILES.
OVERNIGHT TONIGHT AND INTO THURSDAY...CIGS RANGING FROM 10000 TO
20000 FT ARE EXPECTED WITH LIGHT NORTHEASTERLY WINDS OF UNDER 10
KTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...TAYLOR
LONG TERM...POWER
AVIATION...CLB
Hazardous weather outlook, Aug 21, 5:30 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT WED AUG 21 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-222230-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
530 PM CDT WED AUG 21 2013 /430 PM MDT WED AUG 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL. A FEW SEVERE STORMS ARE ALSO
POSSIBLE THIS EVENING. DAMAGING WIND IS THE MAIN THREAT...WITH A
LESSER THREAT FOR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY...MAINLY NORTH OF A
LINE FROM ONEILL TO OGALLALA. AT THIS TIME...SEVERE STORMS ARE
NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TO BE NEEDED TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Aug 21, 7:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
704 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             14 NNW BIG SPRINGS      41.25N 102.18W
08/21/2013  E1.00 INCH       GARDEN             NE   PUBLIC

&&

BTAYLOR
Local storm report, Aug 21, 7:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
706 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             10 NNW BIG SPRINGS      41.20N 102.15W
08/21/2013  E1.00 INCH       DEUEL              NE   PUBLIC

&&

BTAYLOR
Special weather statement, Aug 21, 7:06 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
706 PM CDT WED AUG 21 2013

NEZ005-008-094-220045-
BROWN NE-EASTERN CHERRY NE-WESTERN CHERRY NE-
706 PM CDT WED AUG 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY AND NORTHWESTERN
BROWN COUNTIES UNTIL 745 PM CDT/645 PM MDT/...

AT 703 PM CDT/603 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13
MILES NORTHEAST OF VALENTINE NATIONAL WILDLIFE REFUGE TO 11 MILES
SOUTH OF MERRITT RESERVOIR DAM...AND MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VALENTINE NATIONAL WILDLIFE REFUGE...
  WOOD LAKE...
  ANTELOPE PEAK...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 180 AND 199.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 210 AND 231.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 99 AND 108.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Local storm report, Aug 21, 7:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     4 W BIG SPRINGS         41.06N 102.15W
08/21/2013  E80 MPH          DEUEL              NE   CO-OP OBSERVER

&&

MARTIN
Local storm report, Aug 21, 7:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             8 N BASSETT             42.70N 99.54W
08/21/2013  E1.00 INCH       ROCK               NE   LAW ENFORCEMENT

&&

MARTIN
Local storm report, Aug 21, 7:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
08/21/2013  E1.75 INCH       DEUEL              NE   CO-OP OBSERVER

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:00 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith45 min
Aug 21, 7:28 PM CDTSevere Thunderstorm WarningLBFMcPherson47 min
Aug 21, 7:34 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins41 min
Aug 21, 7:56 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry64 min
Aug 21, 7:59 PM CDTAreal Flood AdvisoryLBFDeuel5 hr
Aug 21, 8:15 PM CDTSevere Thunderstorm WarningLBFHolt60 min
Aug 21, 8:20 PM CDTSevere Thunderstorm WarningLBFBrown, Rock55 min
Aug 21, 8:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock59 min
Aug 21, 9:01 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt44 min
Aug 21, 9:23 PM CDTAreal Flood AdvisoryLBFHolt6 hr
Aug 21, 9:30 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock60 min
Aug 21, 10:29 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.